

Wednesday, April 2, 2025

Wednesday, April 2, 2025							
7:15-8:00	Registration & Continental Breakfast in Exhibit Area						
	State Agency Updates Amy Lachance, Maine Drinking Water Program Holly Ireland & Laura Crossley, Maine Department of Environmental Protection						
9:30-10:00	Break in Exhibit Area						
	CHR 119A	Hunt	Edmunds	Bio Lab (CHR 215)			
10:00-11:30 (1.5 Hours)	Basic Troubleshooting for Electrical Controls (Session 1) Chuck Kelley, Kelley's Industrial Electronics WW & DW	Identifying and Preventing Inflow & Infiltration & SSO in Manholes and other Structures Don LeBlanc, DLVEWS, Inc. Eliminating FOG and Odor in the Collection System Jim Dartez, Reliant Water Technologies WW	Accountability: A Tough Nut to Crack but It Doesn't Have to Be James J Courchaine, Hazen and Sawyer WW (Management) & DW	Lab Track #1: Grab Samples Dr. Patrick Wiley, NMCC WW			
Lunch 11:30-1:00	Welcome & Keynote Panel Howard Carter, City of Saco Water Resource Recovery Department & WEF President Amy Lachance, ME DWP Matt Duff, New England Environmental Finance Center Phil Tucker, York Sewer District						
1:00-2:30 (1.5 Hours)	Blueprint Reading Pam Buck, NMCC WW & DW	Introduction to Activated Sludge Scott Firmin, Portland Water District WW	Digitalization of Records Kathy Rodgers, The Water Office, LLC. Standard Permit Conditions & Documentation Requirements Sean Bernard, ME DEP WW & DW	Lab Track #2: BOD Dr. Patrick Wiley, NMCC WW			
2:30-3:00	Break						
3:00-4:30 (1.5 Hours)	Leak Detection and GIS for Asset Tracking & Data Analysis Nick Bates, Team EJP Progressive Cavity Pumps Chris Davis, Roto Pump WW & DW	Water & Wastewater Applied Math Scott Firmin, Portland Water District WW & DW	Cybersecurity Joshua Laufer, ME DWP, Judy Bruenjes, ME DEP, Chase Snow, WaterISAC WW & DW	Lab Track #3: Solids Testing Dr. Patrick Wiley, NMCC WW			
4:30-6:30	Meet & Greet and Cornhole Tournament						







Thursday, April 3, 2025

Thursday, April 3, 2025						
7:00-8:15	Registration & Full Breakfast Buffet in Exhibit Area					
8:15-9:45 (1.5 Hours)	Basic Troubleshooting for Electrical Controls (Session 2) Chuck Kelley, Kelley's Industrial Electronics WW & DW	Hunt Trenchless Lining of Potable Mains and Sewer Force Mains using FFRP Don LeBlanc, DLVEWS, Inc. WW & DW	Edmunds Stop the Flow (into Trouble): How to Achieve Compliance with WET and Chemistry Tests John Tipping, Haley Ward, Inc. Mercury & PFAS Sampling with Lab QA Judy Bruenjes & Brett Goodrich, ME DEP WW	Bio Lab (CHR 215) Lab Track Begins at 10:15		
9:45-10:15						
10:15-11:45 (1.5 Hours)	From Clipboards to Cyborgs: Al, Apps & Digital Tools for Utility Operations Travis Jones & Ian Mallory, Olver Associates and Chris Cline, Yarmouth Wastewater WW & DW	Nutrient Optimization (Session 1): Nitrogen Removal in Wastewater Nicholas Willis, Wichita State University WW	Adapting to Maine Sludge Ban – Trends, Case Studies and Future Prospects Chris Dwinal, Wright-Pierce & Andre Brousseau, Sanford Sewerage District PFAS & Biosolids Panel Discussion WW	Lab Track #1: Grab Samples Dr. Patrick Wiley, NMCC WW		
Lunch 11:45-12:45	Hanson Excellence in Management Award Presentation MEWEA Business Meeting					
12:45-2:15 (1.5 Hours)	Liability, Safety, & Risk Issues for Water and Wastewater Operations Jason Johnson & Rob Yerxa, MMA; Terry Tucker, York Sewer District WW (Safety) & DW	Nutrient Optimization (Session 2): Phosphorus Removal in Wastewater Nicholas Willis, Wichita State University WW	Management Plan for	Lab Track #2: BOD Dr. Patrick Wiley, NMCC WW		
2:15-2:30	Break					
2:30-4:00 (1.5 Hours)	Field Trip to McCain Foods Wastewater Plant (Session begins at 2:45 to allow for travel) WW	Maine's Clean Water State Revolving Fund Camden Clark, ME DEP Wastewater Surveillance Holly Ireland, ME DEP WW	Financial Impacts of a Utility's "Forgotten City" Roy Mundy, McWane Ductile WW & DW	Lab Track #3: Solids Testing Dr. Patrick Wiley, NMCC WW		
4:00	Adjourn - We look for	ward to seeing you in 2	027!			



